Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The maximum number of cusps of an algebraic plane curve, and enumeration of self-dual curves


Author: M. W. Haskell
Journal: Bull. Amer. Math. Soc. 23 (1917), 164-165
DOI: https://doi.org/10.1090/S0002-9904-1917-02894-7
MathSciNet review: 1559901
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1917-02894-7